zbMATH — the first resource for mathematics

A class of asymmetric simplicial finite element methods for solving finite incompressible elasticity problems. (English) Zbl 0467.73098

74S05 Finite element methods applied to problems in solid mechanics
74B20 Nonlinear elasticity
49M29 Numerical methods involving duality
Full Text: DOI
[1] Bercovier, M.; Pironneau, O., Error estimates for finite element method solution of the Stokes problem in the primitive variables, Numerische Mathematik, 33, 211-224, (1979) · Zbl 0423.65058
[2] Bourgat, J.F.; Glowinski, R.; Le Tallec, P., Decomposition of variational problems. applications in finite elasticity, () · Zbl 0446.73035
[3] Cartan, H., Calcul différentiel, (1971), Hermann-Collection Méthodes Paris · Zbl 0156.36102
[4] Ciarlet, Ph.G., The finite element method for elliptic problems, (1978), North-Holland Amsterdam · Zbl 0383.65058
[5] Glowinski, R.; Le Tallec, P., Une méthode numérique en élasticité non linéaire incompressible, Comptes rendus de l’académie des sciences de Paris, Série B, 290, 23-26, (1980)
[6] Le Tallec, P., Numerical analysis of equilibrium problems in incompressible nonlinear elasticity, () · Zbl 0487.76008
[7] Oden, J.T.; Reddy, J.N., An introduction to the mathematical theory of finite elements, (1976), Wiley New York · Zbl 0336.35001
[8] J. Pitkäranta, On mixed finite element methods for the Stokes problem, to appear.
[9] Ruas, V., An adaptive finite element method for solving two dimensional finite incompressible elasticity problems, (), to appear · Zbl 0562.65076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.